English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56431/90260 (63%)
造访人次 : 11696613      在线人数 : 30
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/101079

    题名: Approximations for Multiple Scan Statistics on the Circle
    作者: Lin, Chien-Tai
    贡献者: 淡江大學數學學系
    关键词: Compound Poisson approximation;Markov chain approximation;Spacings;Symbolic computation
    日期: 2014
    上传时间: 2015-04-06 16:39:21 (UTC+8)
    出版者: Taylor & Francis
    摘要: Multiple scan statistic is usually used by epidemiologist to test the uniformity or clustering of data. In this article, we extend the work of Lin (1999) to give a general expression for the moments of multiple scan statistic on a circle, and use these moments to approximate its distribution using Markov chain and compound Poisson approximations proposed by Huffer and Lin (1997a) and Lin (1993). Numerical results are presented to evaluate the performance of these approximations.
    關聯: Communications in Statistics- Theory and Methods 43(10-12), pp.2476-2488
    DOI: 10.1080/03610926.2013.771746
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    Approximations for Multiple Scan Statistics on the Circle.pdf376KbAdobe PDF0检视/开启
    CMSC2014.pdf128KbAdobe PDF176检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈